Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An Omega-result for Saito-Kurokawa lifts


Authors: Soumya Das and Jyoti Sengupta
Journal: Proc. Amer. Math. Soc. 142 (2014), 761-764
MSC (2010): Primary 11F46; Secondary 11F30
DOI: https://doi.org/10.1090/S0002-9939-2013-11797-1
Published electronically: November 19, 2013
MathSciNet review: 3148511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an Omega-result for the Hecke eigenvalues of Hecke operators acting on the space of Siegel modular forms of degree $ 2$ which are Saito-Kurokawa lifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F46, 11F30

Retrieve articles in all journals with MSC (2010): 11F46, 11F30


Additional Information

Soumya Das
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai – 400005, India
Email: somu@math.tifr.res.in

Jyoti Sengupta
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai – 400005, India
Email: sengupta@math.tifr.res.in

DOI: https://doi.org/10.1090/S0002-9939-2013-11797-1
Keywords: Eigenvalues, Saito--Kurokawa lifts, Omega-result
Received by editor(s): January 5, 2012
Received by editor(s) in revised form: April 4, 2012
Published electronically: November 19, 2013
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.